Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 21, NWS Pueblo, CO

March 8, 202611 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Mar 8, 2026, 12:34 PM MDT for 11 counties in Colorado. It took effect at Mar 9, 2026, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2026, 12:34 PM MDT (18:34 UTC)
In effect from
Mar 9, 2026, 10:00 AM MDT
Expired
Mar 9, 2026, 7:00 PM MDT
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

742 
WWUS85 KPUB 081834
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1234 PM MDT Sun Mar 8 2026


COZ229-230-091045-
/O.UPG.KPUB.FW.A.0016.260309T1600Z-260310T0100Z/
/O.NEW.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/
/O.CON.KPUB.FW.W.0020.000000T0000Z-260309T0100Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
1234 PM MDT Sun Mar 8 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229 AND 230...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 7 PM MDT Monday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 229 and 230.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-224-227-228-091045-
/O.UPG.KPUB.FW.A.0016.260309T1800Z-260310T0100Z/
/O.NEW.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
1234 PM MDT Sun Mar 8 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222,
224, 227, AND 228...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 7 PM MDT Monday. The Fire Weather Watch is no
longer in effect.

* AFFECTED AREA...Fire Weather Zones 222, 224, 227 and 228.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231-091045-
/O.NEW.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/
Crowley County Including Ordway-
1234 PM MDT Sun Mar 8 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT MONDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 231...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 7 PM MDT Monday.

* AFFECTED AREA...Fire Weather Zone 231.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
219 
WWUS85 KPUB 090052
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
652 PM MDT Sun Mar 8 2026

COZ229-230-091700-
/O.EXP.KPUB.FW.W.0020.000000T0000Z-260309T0100Z/
/O.CON.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
652 PM MDT Sun Mar 8 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 229 AND 230...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
229 AND 230...

* AFFECTED AREA...Fire Weather Zones 229 and 230.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ222-224-227-228-231-091700-
/O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
652 PM MDT Sun Mar 8 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 222, 224, 227, 228, AND 231...

* AFFECTED AREA...Fire Weather Zones 222, 224, 227, 228 and 231.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
830 
WWUS85 KPUB 090630
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1230 AM MDT Mon Mar 9 2026

COZ222-092230-
/O.NEW.KPUB.FW.A.0017.260310T1800Z-260311T0100Z/
/O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
1230 AM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 222...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONE 222...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in
effect from Tuesday afternoon through Tuesday evening.

* AFFECTED AREA...Fire Weather Zone 222.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ229-230-092230-
/O.CON.KPUB.FW.W.0021.260309T1600Z-260310T0100Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
1230 AM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 229 AND 230...

* AFFECTED AREA...Fire Weather Zones 229 and 230.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-227-228-231-092230-
/O.CON.KPUB.FW.W.0021.260309T1800Z-260310T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
1230 AM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 224, 227, 228, AND 231...

* AFFECTED AREA...Fire Weather Zones 224, 227, 228 and 231.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
139 
WWUS85 KPUB 091840
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1240 PM MDT Mon Mar 9 2026


COZ222-101045-
/O.UPG.KPUB.FW.A.0017.260310T1800Z-260311T0100Z/
/O.NEW.KPUB.FW.W.0022.260310T1800Z-260311T0100Z/
/O.CON.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
1240 PM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
222...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 7 PM MDT Tuesday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zone 222.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-227>231-100100-
/O.CON.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
1240 PM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
224, 227, 228, AND 231...

* AFFECTED AREA...Fire Weather Zones 224, 227, 228, 229, 230 and 
  231.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
356 
WWUS85 KPUB 100046
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
646 PM MDT Mon Mar 9 2026

COZ222-101700-
/O.EXP.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/
/O.CON.KPUB.FW.W.0022.260310T1800Z-260311T0100Z/
Fremont County Including Canon City/Howard/Texas Creek-
646 PM MDT Mon Mar 9 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 222...
...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 222...

* AFFECTED AREA...Fire Weather Zone 222.

* WINDS...West 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ224-227>231-100200-
/O.EXP.KPUB.FW.W.0021.000000T0000Z-260310T0100Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
646 PM MDT Mon Mar 9 2026

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 224,
227, 228, 229, 230, AND 231...

Improving conditions are anticipated the remainder of the evening.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 8, 11:16 AM MDT, 1 hour 18 minutes earlier. Its key messages:

  • Spotty critical fire weather conditions return for today, then more widespread for Monday, as dry and warm conditions persist.
  • Chance for some light precipitation and even some thunder Tuesday afternoon and evening across the eastern mountains and plains.
  • Increasing fire danger Thursday into the weekend.
Area forecast discussion, Mar 8, 11:16 AM MDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1116 AM MDT Sun Mar 8 2026

.KEY MESSAGES...

- Spotty critical fire weather conditions return for today, then
  more widespread for Monday, as dry and warm conditions
  persist.

- Chance for some light precipitation and even some thunder
  Tuesday afternoon and evening across the eastern mountains
  and plains.

- Increasing fire danger Thursday into the weekend.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 1140 PM MST Sat Mar 7 2026

Currently...Colorado remains situated between an upper low off the
coast of the California Baja, and an upper shortwave pushing east
across the central US. North to northwest flow aloft was in place
across the state, with some high level cloudiness beginning to
filter into the Rocky Mt region. Temps as of midnight have cooled
into the 30s across the plains, and 20s for the high valleys, but
overnight low readings early Sunday morning should dip into the 20s
for the plains and Upper Arkansas River Valley, and teens for the
San Luis Valley.

Today and Tonight...The upper low to our southwest will remain
somewhat stationary over the next 24 hrs, while the flow aloft
across Colorado becomes more westerly with a gradual tightening of
the pressure gradient. Increasing downslope flow today will help
boost afternoon highs into the 60s and 70s for the eastern plains,
and 50s to near 60F for the high valleys. While westerly winds will
be increasing today, the strongest potential gusts will be found in
those gap flow areas along the southern I-25 Corridor closer to the
New Mexico state line. Therefore, critical fire weather conditions
are anticipated across Huerfano and western Las Animas counties this
afternoon. Spotty conditions may crop up across the southern
portions of the San Luis Valley as well as other portions of the
eastern plains, but feel that those cases will not last long enough
or cover enough ground to warrant any expansion to the existing
warning. Tonight plan on mostly clear skies, and overnight lows in
the teens to mid 20s for the high valleys, and 30s across the
plains.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 1140 PM MST Sat Mar 7 2026

Monday...The Pacific low pressure system starts to push onshore on
Monday, following the southern US border and reaching the southern
AZ border through Mon night. Meanwhile, increasing westerly flow
aloft across the Great Basin and Rocky Mt regions will result in
greater downslope flow for the forecast area, and potentially a more
widespread fire weather event. High temps are forecast to climb into
the 60s for the high valleys, and 70s to around 80F for the plains.
Combined with a rather large area of minimum RH levels of 5 to 15
percent, decided to expand the ongoing Fire Weather Watch to include
Fremont, Pueblo and southern El Paso counties. Overnight lows will
likely be a bit more mild as well with the increased winds, with 20s
to around 30F for the high valleys, and 30s to lower 40s for the
plains.

Tuesday and Wednesday...Tuesday is looking to be a somewhat active
day as the upper low to our southwest starts to pick up speed and
eject to the northeast across NM and towards the OK and TX
Panhandles through the day. It will all come down to timing, but at
this time it looks like precip chances increase across the southern
mts and plains by midday, then spread across all of the eastern
plains through the afternoon with an added potential for some
thunder. Again, timing will mean everything, dictating convection
strength and areal coverage. Some models are indicating all the CAPE
will be east of CO, but the difference comes down to around 50
miles, so the southeast corner still has a decent shot. It will
still be a very warm day for much of the area, considering a warmer
start, but a cold front is forecast to drop south across the Palmer
Divide during the evening, allowing precip to linger into the night.
On Wednesday, post-frontal, conditions dry out but afternoon highs
will be much more seasonal with 50s for most areas, and nearing 60F
for the San Luis Valley. One thing to keep an eye on will be the
speed of the approaching cold front Tue eve. A quicker
progression will have an effect on max temps, but could increase
bulk shear during the prime convection window.

Thursday through Saturday...A very familiar pattern then settles back
in starting Thursday and lasting into the weekend. Brisk west to
northwest flow aloft will bring a return of dry conditions and above
normal temperatures, leading to increased fire danger once again.
The NBM brings isolated moisture back to the central mts starting
Sat evening but confidence is low at this time with that solution.
Moore

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1112 AM MDT Sun Mar 8 2026

VFR conditions are anticipated during the next 24 hours at all 3
taf sites, KPUB, KALS and KCOS. Surface Winds will be light and
diurnally driven.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday afternoon through Monday
evening for COZ222-224-227-228.
Red Flag Warning until 7 PM MDT this evening for COZ229-230.
Fire Weather Watch from Monday morning through Monday evening
for COZ229-230.

&&

SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...HODANISH/MW
Hazardous weather outlook, Mar 8, 4:17 AM MDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
417 AM MDT Sun Mar 8 2026

COZ058>089-093>099-091030-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
417 AM MDT Sun Mar 8 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions are forecast across Huerfano and
western Las Animas counties this afternoon, as west winds gusting as
high as 30 mph combine with dry fuels and humidity levels dropping
as low as 6 percent.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Elevated to critical fire weather conditions will return to the San
Luis Valley and portions of the eastern plains on Monday. A system
will bring a chance for some light precipitation as well as possibly
some thunder to the eastern mountains and plains Tuesday afternoon
and evening. Fire danger will increase once again and become more
widespread for Thursday into the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/27

In the hours before

Local storm report, Mar 8, 12:17 PM MDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1217 PM MDT Sun Mar 8 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Snow             2 ENE Black Forest      39.03N 104.67W
03/07/2026  M6.5 Inch        El Paso            CO   Trained Spotter

            Storm total accumulation.

&&

MG

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.